# SDR CA951228002

- Difficulty date: June 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cessna 208B
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: C3010020104
- Condition: Motor Shorted
- Location: Flap
- Component: 99105861
- Stage of operation: AP
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN)MULTIPLE CIRCUIT BREAKER TRIPPINGS ON DIFFERENT OCCASIONS PROMPTED THE REPLACEMENT OF THE FLAP MOTOR THREE TIMES. THE THREE MOTORS WERE SERVICEABLE AS RECEIVED FROM THE MANUFACTURER, HOWEVER THE SUBMITTER STATES THAT THERE APPEARED TO BE IMPROPER SOLDER JOINTS OF THE WIRES ON THE BRUSH HOLDER BOARD. THE WIRES HAD COME LOOSE AND MOVED TO SHORT AGAINST THE BOLT WHICH SECURE THE END CAP TO THE HOUSING. THE MOTOR WILL OPERATE IN ONE DIRECTION BUT WILL POP THE CIRCUIT BREAKER WHEN MOVED IN THE OTHER DIRECTION.
